# SDR SWAA083911

- Difficulty date: July 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 28,667 hours, 16,290 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,103 hours, 17,139 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 876462
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, CLIMBING OUT OF SNA AT FL270 NR 1 ENGINE FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
